Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
  • Users Online: 300
  • Home
  • Print this page
  • Email this page
CASE REPORT
Year : 2014  |  Volume : 1  |  Issue : 2  |  Page : 115-117

Steroid induced mania in an elderly patient


1 Department of Psychiatry, Post Graduate Institute of Medical Education and Research, Chandigarh, India
2 Department of Dermatology Venereology and Leprology, Post Graduate Institute of Medical Education and Research, Chandigarh, India

Correspondence Address:
Chandigarh Sandeep Grover
Department of Psychiatry, Post Graduate Institute of Medical Education and Research, Chandigarh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2348-9995.152448

Rights and Permissions

In the present context, steroids are important therapeutic agents used in the management of various diseases. Existing literature suggests that various steroids are associated with psychiatric manifestations such as psychosis, depression, mania, dementia/cognitive impairment, delirium, etc. However, reports of such associations among elderly are limited. In this report, we present the case of an 80-year-old male who developed mania while taking dexamethasone and required management with olanzapine.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed4643    
    Printed122    
    Emailed0    
    PDF Downloaded282    
    Comments [Add]    

Recommend this journal